# SDR CALA0100565

- Difficulty date: June 21, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 58,259 hours, 35,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Aft Of R1 Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERNAL FUSELAGE SKIN GOUGED AFT OF R-1 DOOR GUST LOCK. THE GOUGED AREA WAS REMOVED. SKIN FILLER AND REPAIR DOUBLERS WERE INSTALLED IAW SRM 53-34-0, 51-10-4, 51-10-3, AND 53-04, FIGURE 24.
